# SDR 99ZZZX3572

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97BZ
- Make and model: Amd FALCON50MYST
- Aircraft serial: 89
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N2 Gauge
- Part number: 218901002
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED N2 INDICATOR.  ON NORMAL START,  N2 GOT TO 30 PERCENT AND THEN STOPPED.  REPAIRED BY PARKER HANNIFIN FAA STATION FX1R156K.
